Existence of local solutions for differential equations with arbitrary fractional order

Location
Deutsche Nationalbibliothek Frankfurt am Main
ISSN
2193-5351
Extent
Online-Ressource
Language
Englisch
Notes
online resource.

Bibliographic citation
Existence of local solutions for differential equations with arbitrary fractional order ; volume:5 ; number:4 ; day:24 ; month:11 ; year:2015 ; pages:215-224 ; date:12.2016
Arabian journal of mathematics ; 5, Heft 4 (24.11.2015), 215-224, 12.2016

Creator
Matar, Mohammed M.
Contributor
Trujillo, Juan J.
SpringerLink (Online service)

DOI
10.1007/s40065-015-0139-4
URN
urn:nbn:de:1111-2016120214941
Rights
Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
14.08.2025, 10:58 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Matar, Mohammed M.
  • Trujillo, Juan J.
  • SpringerLink (Online service)

Other Objects (12)